# SDR ASAA2018092546235

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,842 hours, 7,194 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9754
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 41,359 hours, 12,738 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED WHEN MASTER CAUTION PRESSED. GROUNDED - YES. #2 CONTROLLER BITE TEST REF B737-900 AMM 21-61-00 SHOWS "THIS PACK TCV". ACCOMPLISHED B737-900 FIM 21-62 TASK 831 RIGHT TEMPERATURE CONTROL VALVE FAULT ISOLATION. REMOVED AND REPLACED TEMP CONTROL VALVE (V141) REF AMM 21-51-10, OPS CHECK GOOD.
